American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 151 to 180 of 311 found      Go to page: << < 3 4 5 6 7 8 9 > >>

[151] Olivier Druet, Emmanuel Hebey and Frédéric Robert. A $C^0$-theory for the blow-up of second order elliptic equations of critical Sobolev growth. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 19-25. MR 1988868.
Abstract, references, and article information   
View Article: PDF

[152] Steven D. Taliaferro and Lei Zhang. Arbitrarily large solutions of the conformal scalar curvature problem at an isolated singularity. Proc. Amer. Math. Soc. 131 (2003) 2895-2902. MR 1974347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[153] Cristian E. Gutiérrez and David Hartenstine. Regularity of weak solutions to the Monge--Ampère equation. Trans. Amer. Math. Soc. 355 (2003) 2477-2500. MR 1973999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[154] Alexander Grigor'yan, Jiaxin Hu and Ka-Sing Lau. Heat kernels on metric measure spaces and an application to semilinear elliptic equations. Trans. Amer. Math. Soc. 355 (2003) 2065-2095. MR 1953538.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[155] Yihong Du and Li Ma. Some remarks related to De Giorgi's conjecture. Proc. Amer. Math. Soc. 131 (2003) 2415-2422. MR 1974639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[156] Louis Jeanjean and Kazunaga Tanaka. A remark on least energy solutions in $\mathbf{R}^N$. Proc. Amer. Math. Soc. 131 (2003) 2399-2408. MR 1974637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[157] Pengfei Guan, Jeff Viaclovsky and Guofang Wang. Some properties of the Schouten tensor and applications to conformal geometry. Trans. Amer. Math. Soc. 355 (2003) 925-933. MR 1938739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[158] E. N. Dancer and Yihong Du. Some remarks on Liouville type results for quasilinear elliptic equations. Proc. Amer. Math. Soc. 131 (2003) 1891-1899. MR 1955278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[159] Wenxiong Chen and Congming Li. Gaussian curvature in the negative case. Proc. Amer. Math. Soc. 131 (2003) 741-744. MR 1937411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[160] Daomin Cao and Shuangjie Peng. A global compactness result for singular elliptic problems involving critical Sobolev exponent. Proc. Amer. Math. Soc. 131 (2003) 1857-1866. MR 1955274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[161] Jitsuro Sugie and Naoto Yamaoka. Applications of phase plane analysis of a Liénard system to positive solutions of Schrödinger equations. Proc. Amer. Math. Soc. 131 (2003) 501-509. MR 1933341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[162] E. N. Dancer and Shusen Yan. On the profile of the changing sign mountain pass solutions for an elliptic problem. Trans. Amer. Math. Soc. 354 (2002) 3573-3600. MR 1911512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[163] Junping Shi. Semilinear Neumann boundary value problems on a rectangle. Trans. Amer. Math. Soc. 354 (2002) 3117-3154. MR 1897394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[164] So-Hsiang Chou, Do Y. Kwak and Kwang Y. Kim. Mixed finite volume methods on nonstaggered quadrilateral grids for elliptic problems. Math. Comp. 72 (2003) 525-539. MR 1954955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[165] Qingbo Huang. On the regularity of solutions to fully nonlinear elliptic equations via the Liouville property. Proc. Amer. Math. Soc. 130 (2002) 1955-1959. MR 1896027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[166] Tadeusz Iwaniec. Nonlinear Cauchy-Riemann operators in $\mathbb{R}^{n}$. Trans. Amer. Math. Soc. 354 (2002) 1961-1995. MR 1881026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[167] Ivar Ekeland and Nassif Ghoussoub. Selected new aspects of the calculus of variations in the large. Bull. Amer. Math. Soc. 39 (2002) 207-265. MR 1886088.
Abstract, references, and article information   
View Article: PDF

[168] Rick Durrett. Mutual invadability implies coexistence in spatial models. Memoirs of the AMS 156 (2002) MR 1879853.
Book volume table of contents   

[169] Tero Kilpeläinen and Xiao Zhong. Removable sets for continuous solutions of quasilinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 1681-1688. MR 1887015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[170] Sulbha Goyal and Vinod Goyal. A problem of prescribing Gaussian curvature on $S^2$. Proc. Amer. Math. Soc. 129 (2001) 3757-3758. MR 1860514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[171] Robert Jensen, Maciej Kocan and Andrzej Swiech. Good and viscosity solutions of fully nonlinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 533-542. MR 1862134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[172] Jana Björn. Boundedness and differentiability for nonlinear elliptic systems. Trans. Amer. Math. Soc. 353 (2001) 4545-4565. MR 1851183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[173] Victor L. Shapiro. Quasilinearity below the 1st eigenvalue. Proc. Amer. Math. Soc. 129 (2001) 1955-1962. MR 1825902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[174] Victor L. Shapiro. Singular quasilinearity and higher eigenvalues. Memoirs of the AMS 153 (2001) MR 1848741.
Book volume table of contents   

[175] Marta García-Huidobro, Raúl Manásevich and Cecilia S. Yarur. Behavior of positive radial solutions for quasilinear elliptic equations. Proc. Amer. Math. Soc. 129 (2001) 381-388. MR 1800231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[176] Luigi Ambrosio and Xavier Cabré. Entire solutions of semilinear elliptic equations in $\mathbb{R}^{3}$ and a conjecture of De Giorgi. J. Amer. Math. Soc. 13 (2000) 725-739. MR 1775735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[177] Cristian E. Gutiérrez and Qingbo Huang. Geometric properties of the sections of solutions to the Monge-Ampère equation. Trans. Amer. Math. Soc. 352 (2000) 4381-4396. MR 1665332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[178] Jeff A. Viaclovsky. Conformally invariant Monge-Ampère equations: Global solutions. Trans. Amer. Math. Soc. 352 (2000) 4371-4379. MR 1694380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[179] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[180] Henghui Zou. Symmetry of ground states for a semilinear elliptic system. Trans. Amer. Math. Soc. 352 (2000) 1217-1245. MR 1675167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 151 to 180 of 311 found      Go to page: << < 3 4 5 6 7 8 9 > >>